# SDR CALA2025042804281

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 737-8
- Aircraft serial: 67565
- Aircraft time: 6,885 hours, 2,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R2 DOOR-MOUNTED EMERGENCY ESCAPE SLIDE FOR SHEETMETAL REPAIR ( L/P 4610153) REF AMM 25-66-01. R2 DOOR-MOUNTED EMERGENCY ESCAPE SLIDE, UPDATED FOR RII REQUIREMENT. REMOVED AND REPLACED R2 DOOR SLIDE PACK TO FACILITATE MX, DISARMING PIN REMOVED AND STOWED. ALL IAW AMM 25-66-01. OK TO CONTINUE. PERFD ALL RII REQS FOR REMOVED AND REPLACED R2 DOOR SLIDE PACK TO FACILITATE MX, DISARMING PIN REMOVED AND STOWED. ALL IAW AMM 25-66-01. OK TO CONTINUE. COMPLIED WITH R-2 DOOR WORK, LOG CLOSED.
